CSpace
ON SMALL ZEROS OF QUADRATIC-FORMS OVER FINITE-FIELDS
WANG, YA
1989-03-01
Source PublicationJOURNAL OF NUMBER THEORY
ISSN0022-314X
Volume31Issue:3Pages:272-284
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989U540900004
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28437
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, YA. ON SMALL ZEROS OF QUADRATIC-FORMS OVER FINITE-FIELDS[J]. JOURNAL OF NUMBER THEORY,1989,31(3):272-284.
APA WANG, YA.(1989).ON SMALL ZEROS OF QUADRATIC-FORMS OVER FINITE-FIELDS.JOURNAL OF NUMBER THEORY,31(3),272-284.
MLA WANG, YA."ON SMALL ZEROS OF QUADRATIC-FORMS OVER FINITE-FIELDS".JOURNAL OF NUMBER THEORY 31.3(1989):272-284.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, YA]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, YA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, YA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.